MathSciNet Relay Station
MathSciNet bibliographic data
MR2031421 (2005d:11112) 11K45 (11T71 94A60)
Conflitti, Alessandro; Shparlinski, Igor E. On the multidimensional distribution of the subset sum generator of pseudorandom numbers. Math. Comp. 73 (2004), no. 246, 1005–1011 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement